# SDR AALA201912039021

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 16,510 hours, 6,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO CLT ON ACCOUNT OF POSSIBLE LIGHTNING STRIKE DURING TAKE OFF. ELECTRICAL SMOKE SMELLED BY COCKPIT + CABIN CREW AFTER EVENT UNTIL LANDING. EMERGENCY WAS DECLARED. MAINTENANCE COMPLIED WITH TASK CARD 26L00005001. NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH TASK CARD 26L00021001. NO SMELL/ ODORS NOTED. A/C OK FOR SERVICE.
